# SDR TWAA9904702

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: PR2
- Condition: Failed
- Location: Row 4 & 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THREE CABIN EGRESS LAMPS INOPERATIVE AT ROWS 4 AND 5, AND THE EMERGENCY LIGHT INOPERATIVE AT THE FWD LT CABIN DOOR.  RECONNECTED LIGHT ASSEMBLY AT CABIN ROW 4, AND RELAMPED THE EMERGENCY LIGHT ASSEMBLY.  CHECK-C 6-14-98 STL.
